Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A reflexivity problem concerning the $C^*$-algebra $C(X)\otimes\mathscr{B}(\mathscr{H})$


Author: Lajos Molnár
Journal: Proc. Amer. Math. Soc. 129 (2001), 531-537
MSC (1991): Primary 47B48, 47B49
Published electronically: September 20, 2000
MathSciNet review: 1707156
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

Let $X$ be a compact Hausdorff space and let $\mathscr{H}$ be a separable Hilbert space. We prove that the group of all order automorphisms of the $C^*$-algebra $C(X)\otimes\mathscr{B}(\mathscr{H})$ is algebraically reflexive.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B48, 47B49

Retrieve articles in all journals with MSC (1991): 47B48, 47B49


Additional Information

Lajos Molnár
Affiliation: Institute of Mathematics, Lajos Kossuth University, 4010 Debrecen, P.O. Box 12, Hungary
Email: molnarl@math.klte.hu

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05604-5
PII: S 0002-9939(00)05604-5
Keywords: Reflexivity, order automorphism, $C^*$-algebra
Received by editor(s): November 16, 1998
Received by editor(s) in revised form: May 3, 1999
Published electronically: September 20, 2000
Additional Notes: This research was supported from the following sources: 1) Joint Hungarian-Slovene research project supported by OMFB in Hungary and the Ministry of Science and Technology in Slovenia, Reg. No. SLO-2/96, 2) Hungarian National Foundation for Scientific Research (OTKA), Grant No. T–030082 F–019322, 3) a grant from the Ministry of Education, Hungary, Reg. No. FKFP 0304/1997
Communicated by: David R. Larson
Article copyright: © Copyright 2000 American Mathematical Society